# SDR CALA2018112502428

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 97,169 hours, 9,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 EMER LIGHT POWER SUPPLY M33409 BATTERY PACK LOW CAPACITY. BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
